RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 2, Pages 54–70 (Mi timm932)  

Asymptotic properties of zeros of orthogonal trigonometric polynomials of half-integer orders

V. M. Badkovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University

Abstract: For systems of orthogonal trigonometric polynomials of half-integer orders obtained by the Schmidt orthogonalization of the sequences $\cos(1/2)\tau$, $\sin(1/2)\tau$, $\cos(3/2)\tau$, $\sin(3/2)\tau$, $\cos(5/2)\tau$, $\sin(5/2)\tau,…$ and $\sin(1/2)\tau$, $\cos(1/2)\tau$, $\sin(3/2)\tau$, $\cos(3/2)\tau$, $\sin(5/2)\tau$, $\cos(5/2)\tau,…$ in the measure $d\sigma(\tau)$ on $[0,2\pi]$, we study the connections with the system of polynomials that is orthogonal on the unit circle in the same measure. An asymptotic formula is obtained for zeros of a trigonometric polynomial of half-integer order that is orthogonal with an even weight satisfying the Bernstein–Szego condition.

Keywords: trigonometric polynomials, orthogonality, asymptotics of zeros.

Full text: PDF file (232 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.587+517.518.865+517.15
Received: 29.12.2012

Citation: V. M. Badkov, “Asymptotic properties of zeros of orthogonal trigonometric polynomials of half-integer orders”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 2, 2013, 54–70

Citation in format AMSBIB
\Bibitem{Bad13}
\by V.~M.~Badkov
\paper Asymptotic properties of zeros of orthogonal trigonometric polynomials of half-integer orders
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 2
\pages 54--70
\mathnet{http://mi.mathnet.ru/timm932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3363373}
\elib{http://elibrary.ru/item.asp?id=19053968}


Linking options:
  • http://mi.mathnet.ru/eng/timm932
  • http://mi.mathnet.ru/eng/timm/v19/i2/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:137
    Full text:38
    References:22
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019